# SDR LS1R076722

- Difficulty date: October 22, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Aircraft time: 15,190 hours
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 369H64255
- Part serial: 857
- Condition: Failed
- Location: Instrument Panel
- Component: Helicopter, 369D
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTRUMENT PANEL LIGHT DIMMER CONTROL FAILED.
